

Draft - v.4

TUESDAY, FEBRUARY 20th, 2018

ICCS BOARD MEETING

8:30 a.m. - 11:50 a.m. EST

(777 Bay Street, 15th floor, Toronto) Room: CEO Boardroom

HYATT REGENCY TORONTO HOTEL

(370 King Street West, Toronto)

WELCOME LUNCH

11:50 a.m. - 12:50 p.m. EST

(King II Ballroom- Hyatt Regency Toronto Hotel)

(12:50 P.M. PARTICIPANTS TO GATHER IN HOTEL LOBBY TO BOARD BUS FOR LEARNING EVENT PROGRAM)

Dress code: casual attire and comfortable footwear required.

LEARNING EVENT

1:00 p.m. – 5:00 p.m. EST

DIGITAL INNOVATION

OCAD University (Research and Innovation Labs)

(205 Richmond Street West, Toronto)

1:00 n m = 5:00 n m FST

1.00 p.m. – 3.00 p.m. LO1		
12:55 p.m.	Delegates to gather in the lobby of the Hyatt Regency Toronto Hotel to board	
	bus.	
1:05 p.m.	Depart Hotel and proceed to OCAD University.	
1:20 p.m.	Arrival at OCAD University.	
	Proceed to meeting room (7 th floor).	
1:20 p.m.	Meeting Hosts:	
-	Anne Matthews & David Ward, PSSDC	
	Melanie Fraser, PSCIOC	



4.05	Welsome remarks and presentation by Dr. Delevit Levin VD COAD
1:25 p.m.	Welcome remarks and presentation by Dr. Robert Luke, VP, OCAD
1:55 p.m. (30 min)	University, Research & Innovation
	Participants to present to Dr. Diamond's Visual Analytics Lab (7th floor)
1:55 p.m.	Participants to proceed to Dr. Diamond's Visual Analytics Lab (7th floor)
2:00 p.m. –	Presentation by Dr. Sara Diamond, O.Ont., OCAD University
2:40 p.m.	President
(40 min)	
(40 11111)	Dr. Sara Diamond is the President of OCAD University, Canada's "university of the imagination". She holds a PhD in Computer Science and degrees in new
	media theory and practice, social history and communications. While retaining
	OCAD University's traditional strengths in art and design, Diamond has guided
	the university in becoming a leader in digital media, design research and
	curriculum through the Digital Futures Initiative, new research in Inclusive
	Design, health and design, as well as in sustainable technologies and design.
	She also played a leading role in OCAD University's establishment of the
	unique Indigenous Visual Culture Program. These initiatives have built strong
	partnerships for OCAD University with science, business and communities, in
	Ontario and abroad. Dr. Diamond is a member of the Council of the Canadian
	Academies' expert panel on the State of Science & Technology in Canada.
	She is a data visualization, wearable technology and mobile media researcher,
	artist and designer. She developed Codezebra.net a social media software
	and performance and responsive fashion environment. Dr. Diamond is
	founding Chair of the Mobile Experience Innovation Centre and current co-
	chair (with RBC). She is co-principal investigator on the Centre for Information
	Visualization/Data Driven Design, an OCAD U/York University major initiative
	and sits on the board of the National Centre of Excellence GRAND. Diamond
	continues to write and lecture on the subjects of digital media history, digital
	media, strategic foresight; mobility and design strategy for peer-reviewed
	journals and acts as a reviewer and evaluator for IEEE and ACM conferences
2:40 2:45	and journals; SSHRC, CFI and the Canada Research Chair programs.
2:40 – 2:45 p.m.	Participants to proceed to Strategic Innovations Lab (4th floor)
2:45 p.m. –	Tour & Talk @ OCAD's Strategic Innovations Lab (sLAB):
3:15 p.m.	
•	sLab is the centre of excellence for design thinking, strategic foresight & social
(30 min)	innovation research and development. This session would focus on an
	overview of sLAB and highlight a 1-2 key research projects.
	sLab research projects investigate innovation options and alternative futures
	across a range of interrelated domains. The research program is demand-
	driven, needs-based, and underwritten by research contracts, grants,
	participation by faculty, students and our community, and base institutional
	support. sLab's methodological approach reflects the values and priorities of
	our learning community:
	 Design thinking — Human-centred problem finding, problem framing
	and problem solving
	 Creative insight — Leading to innovative strategies, platforms,



	policies, systems
	 Horizon scanning — Social, technological, economic, ecological,
	political & values signals
	 Foresight scenarios — Thinking about, debating, planning, shaping
	the future
	 Strategic planning — Understanding impacts is key to our guiding
0.45 0.40	philosophy Destinate to the product of the last series Destinated (Off floor)
3:15 – 3:40	Participants to proceed to Inclusive Design Institute (2 nd floor)
p.m.	Refreshment Break prior to session
3:40 p.m. –	Tour & Talk @ OCAD's Inclusive Design Institute (IDI):
4:10 p.m.	
	The IDI is a generative hub of applied research that addresses the challenge
(30 min)	of designing our systems and services so that they work for all potential users,
	including users with disabilities, varying language needs and diverse cultural
	preferences. The IDI is Canada's first research hub focused on digital
	inclusion. This session would focus on an overview of the Inclusive Design
	Institute and highlight a 1-2 key research projects.
4:10 - 4:20	Participants to proceed to 199 Richmond Street West (next door).
p.m.	
4:20 - 4:40	Self-guided Tour of Onsite Gallery - The Sunshine Eaters Exhibition
p.m.	
	"The Sunshine Eaters exhibition highlights how contemporary artists and
	designers look to the land, plants, flowers and trees as a means to imagine
	and conjure hope in the face of crisis."
4:40 p.m.	Participants to board bus and depart for Hyatt Regency Toronto Hotel.
5:00 p.m.	Arrival at Hyatt Regency Hotel
	

WELCOME RECEPTION

6:30 - 8:30 p.m.

HOCKEY HALL OF FAME Esso Great Hall

(30 Yonge Street, Toronto)

Casual Attire

(Optional: Wear your favourite hockey team jersey)

6:15 p.m.	Delegates to gather in the lobby of the Hyatt Regency Toronto Hotel to depart
	for reception at the Hockey Hall of Fame
6:20 p.m.	Depart for Hockey Hall of Fame
6:30 p.m.	Arrival at Hockey Hall of Fame, Esso Great Hall
	(Reception location is limited to Esso Great Hall)
6:30 - 8:30	Welcome Reception at the Hockey Hall of Fame
p.m.	
7:10 p.m.	Welcome Remarks by Hosts
8:30 p.m.	Participants to board bus and depart for Hyatt Regency Hotel.
8:45 p.m.	Arrival back at Hyatt Regency Hotel.
approx.	